Publication Cover
Applicable Analysis
An International Journal
Volume 97, 2018 - Issue 6
202
Views
2
CrossRef citations to date
0
Altmetric
Articles

Large deviations for the 3D stochastic Navier-Stokes-Voight equations

&
Pages 919-937 | Received 24 Apr 2016, Accepted 08 Feb 2017, Published online: 28 Feb 2017
 

Abstract

In this paper, using the weak convergence method, a large deviation principle for 3D stochastic Navier–Stokes–Voight equations is proved.

AMS Subject Classifications:

Notes

No potential conflict of interest was reported by the authors.

Additional information

Funding

The work is supported in part by a NSFC [grant number 11531006], PAPD of Jiangsu Higher Education Institutions and National Basic Research Program of China (973 Program) [2013CB834100].

Reprints and Corporate Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

To request a reprint or corporate permissions for this article, please click on the relevant link below:

Academic Permissions

Please note: Selecting permissions does not provide access to the full text of the article, please see our help page How do I view content?

Obtain permissions instantly via Rightslink by clicking on the button below:

If you are unable to obtain permissions via Rightslink, please complete and submit this Permissions form. For more information, please visit our Permissions help page.